# SDR DALA2023090507211

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 28,570 hours, 10,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4625574) DURING S/C SEAT ROW 28DEF FLOOR PATH EMERG LIGHT INOP. SECURED CONN BENEATH THE SEAT ASSY. OPS TEST GOOD.
